Alert archive / Alabama / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 124, NWS Birmingham, AL

April 19, 2006St. Clair County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Apr 19, 2006, 7:04 PM CDT for St. Clair County, Alabama. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 19, 2006, 7:04 PM CDT (00:04 UTC)
Expired
Apr 19, 2006, 7:38 PM CDT
In force
34 min
Issued by
NWS Birmingham, AL
Area
Counties, with a storm outline in the text

County St. Clair County, AL

The radar

The Birmingham radar (KBMX), 60 km from the middle of the area, began a volume at 00:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 19, 2:54 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 0.1 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2006-04-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1818 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2006-04-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 55 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1818 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
1479 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
55 m²/s²
0-3 km storm-relative helicity
117 m²/s²
Significant tornado parameter
0.4
Supercell composite
3.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KBMX 200004
SVRBMX
ALC115-200100-
/O.NEW.KBMX.SV.W.0124.060420T0004Z-060420T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
704 PM CDT WED APR 19 2006

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN ST. CLAIR COUNTY IN CENTRAL ALABAMA
  THIS INCLUDES THE CITIES OF...PELL CITY...MOODY

* UNTIL 800 PM CDT

* AT 704 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR MARGARET...OR ABOUT NEAR TRUSSVILLE...AND
  MOVING SOUTHEAST AT 20 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO      
  MOODY...ODENVILLE...PELL CITY...AND RIVERSIDE

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 3363 8618 3345 8633 3348 8637 3351 8638
      3352 8644 3359 8655 3367 8652 3372 8652
      3376 8654 3377 8656 3380 8653

$$

MBS/91
1 follow-up statement
000 
WWUS54 KBMX 200038
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
738 PM CDT WED APR 19 2006

ALC115-200048-
/O.CAN.KBMX.SV.W.0124.000000T0000Z-060420T0100Z/
ST. CLAIR AL-
738 PM CDT WED APR 19 2006

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN ST. CLAIR COUNTY IS
CANCELLED...

AT 738 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE THUNDERSTORM THAT PROMPTED THE WARNING HAD EXITED THE WARNED
AREAS...THUS THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT WEDNESDAY EVENING
FOR EASTERN ALABAMA.

LAT...LON 3363 8618 3345 8633 3348 8637 3351 8638
      3352 8644 3359 8655 3367 8652 3372 8652
      3376 8654 3377 8656 3380 8653

$$

10/ARM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 2:55 PM CDT, 4 hours 9 minutes earlier.

Area forecast discussion, Apr 19, 2:55 PM CDT, 4 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
255 PM CDT WED APR 19 2006

.SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT.
IMPULSE ACROSS WESTERN ALABAMA WILL MOVE ACROSS THROUGH THE EVENING
HOURS.  THERE COULD BE SOME ADDITIONAL DEVELOPMENT AND SOME STORMS
MAY BE SEVERE.  WILL INCLUDE MAINLY ISOLATED TO SCATTERED WORDING.
ON THURSDAY MODELS INDICATE ANOTHER IMPULSE MOVING INTO THE AREA
NEAR MID DAY AND MOVING THROUGH DURING THE LATE AFTERNOON HOURS.
WILL FORECAST POPS IN THE CATEGORY WITH THE HIGHEST POPS WEST.
A FEW STORMS COULD BE SEVERE GIVEN THE UPPER SUPPORT...COLD
POOL ALOFT AND STEEP LAPSE RATES.  ACTIVITY SHOULD DIMINISH LATER
THURSDAY EVENING.  OVERNIGHT LOWS EACH NIGHT IN THE 60S...HIGHS
THURSDAY IN THE 80S.

FRIDAY AND FRIDAY NIGHT...INCREASING SOUTHERLY FLOW AND MUCH
STRONGER UPPER SUPPORT WILL MOVE INTO AND ACROSS THE AREA.  MODELS
DEPICT IMPRESSIVE MID LEVEL SHORT WAVE AND INCREASING VERTICAL
MOTION ESPECIALLY LATE AFTERNOON AND EVENING.  WILL FORECAST LIKELY
POPS NORTHWEST FRIDAY AND MAINLY CHANCE POPS ELSEWHERE.  HIGHEST
POPS WILL BE FRIDAY NIGHT AS UPPER SUPPORT MOVES THROUGH WITH
CATEGORICAL POPS NORTH AND LIKELY POPS SOUTH.  HIGHS FRIDAY 80 TO
85 AND THEN LOWS AT NIGHT 50S NORTH AND 60S SOUTH.

SATURDAY THROUGH SUNDAY NIGHT...SYSTEM WILL EXIT THE AREA SATURDAY
MORNING AND MUCH OF THE WEEKEND WILL BE RAIN FREE AND SLIGHTLY COOLER
AS WEAK HIGH PRESSURE BUILDS IN.  HIGH TEMPERATURES UPPER 70S NORTH
TO LOWER 80S SOUTH WITH OVERNIGHT LOWS IN THE 50S.

.LONG TERM...MONDAY THROUGH WEDNESDAY.
SOUTHWEST FLOW ALOFT AND SEVERAL IMPULSES MOVING INTO AND ACROSS
THE AREA WILL CONTINUE THROUGH EXTENDED PERIOD.  WILL GENERALLY
KEEP A CHANCE OF SHOWERS AND THUNDERSTORMS...ESPECIALLY DURING THE
PEAK HEATING HOURS.  HIGHS IN THE UPPER 70S NORTH AND LOWER 80S
SOUTH.  OVERNIGHT LOWS MAINLY IN THE 50S.

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     61  82  61  80 /  30  40  30  40
ANNISTON    63  84  62  82 /  30  40  30  30
BIRMINGHAM  65  83  64  81 /  20  50  30  40
TUSCALOOSA  64  85  63  83 /  20  50  30  50
CALERA      64  84  62  82 /  20  30  20  30
AUBURN      65  85  65  83 /  30  30  20  20
MONTGOMERY  64  88  63  84 /  10  30  20  20
TROY        62  87  64  84 /  30  30  20  20

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
AL...NONE.

&&

50
Hazardous weather outlook, Apr 19, 6:57 PM CDT, 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
657 PM CDT WED APR 19 2006

ALZ011>015-017>050-210000-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
657 PM CDT WED APR 19 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY
THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TONIGHT.

SCATTERED SEVERE THUNDERSTORMS CAN BE EXPECTED UNTIL 10 PM CDT...
MAINLY NORTHEAST OF A WARRIOR TO SYLACAUGA TO AUBURN LINE.
LARGE HAIL UP TO THE SIZE OF GOLF BALLS IS THE MAIN HAZARD
WITH THE STORMS...THOUGH DAMAGING WINDS UP TO 70 MPH ARE POSSIBLE
AS WELL.  ADDITIONAL ISOLATED SEVERE STORMS ARE POSSIBLE THROUGH
10 PM CDT NORTH OF A DEMOPOLIS TO WETUMPKA TO EUFAULA LINE.

THE SCATTERED THUNDERSTORMS THAT DEVELOPED ALONG OLD OUTFLOW
BOUNDARYS ACROSS NORTHEAST AND EAST CENTRAL ALABAMA WILL LOOSE THE
HEATING OF THE DAY AND DIMINISH BY 10 PM.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

SEVERE THUNDERSTORMS CAN BE EXPECTED AGAIN THURSDAY AFTERNOON AND
EVENING...AND THEN AGAIN FRIDAY INTO FRIDAY NIGHT.  LARGE HAIL AND
DAMAGING WINDS ARE THE MAIN HAZARDS.

ON THURSDAY...THE ATMOSPHERE ACROSS CENTRAL ALABAMA WILL REMAIN
MOIST AND UNSTABLE.  THIS ATMOSPHERE WILL BE CAPABLE OF SUPPORTING
SEVERE THUNDERSTORM DEVELOPMENT.  IN ADDITION...AN UPPER LEVEL
DISTURBANCE MOVING OVER THE REGION WILL PROVIDE EXTRA LIFT FOR
THUNDERSTORM DEVELOPMENT.  ONCE AGAIN...THESE STORMS MAY DEVELOP
ANYWHERE ACROSS CENTRAL ALABAMA MAINLY DURING THE HEATING OF THE
DAY...BUT THE GREATEST THREAT WILL BE NORTH OF INTERSTATE 20.

ON FRIDAY AND FRIDAY NIGHT...A COLD FRONT WILL PUSH THROUGH
CENTRAL ALABAMA.  THE ATMOSPHERE AHEAD OF THIS FRONT WILL BE MOIST
AND UNSTABLE ACROSS ALL OF CENTRAL ALABAMA.  IN ADDITION...A STRONGER
UPPER LEVEL DISTURBANCE WILL BE ASSOCIATED WITH THE FRONT AS IT
PUSHES THROUGH.  THIS SITUATION MAY PRODUCE MORE WIDESPREAD SEVERE
WEATHER IN THE FORM OF DAMAGING WINDS AND LARGE HAIL.  THE STORMS
WILL BEGIN BETWEEN 2 PM CDT AND 4 PM CDT IN NORTHWEST ALABAMA AND
MOVE SOUTHEASTWARD...GRADUALLY WEAKENING IN SOUTHEAST ALABAMA BY
EARLY SATURDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL HAVE ACTIVATED AND
WILL BE REQUIRED THROUGH 10 PM CDT...MAINLY NORTHEAST OF A WARRIOR TO
AUBURN LINE.  ACTIVATION MAY BE REQUIRED THURSDAY AFTERNOON...AND
FRIDAY AFTERNOON AND EVENING.  PLEASE STAY TUNED TO LATEST DETAILS
CONCERNING THESE POTENTIAL THUNDERSTORMS.

MBS/91

In the hours before

Local storm report, Apr 19, 5:42 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
542 PM CDT WED APR 19 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0541 PM     TORNADO          2 E ODENVILLE           33.69N 86.36W
04/19/2006                   ST. CLAIR          AL   EMERGENCY MNGR

            TORNADO MOVING TOWARD ODENVILLE ON COUNTY ROAD 22.

&&

DCW
Local storm report, Apr 19, 5:44 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
544 PM CDT WED APR 19 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0527 PM     HAIL             3 E ODENVILLE           33.69N 86.35W
04/19/2006  E0.75 INCH       ST. CLAIR          AL   AMATEUR RADIO

            PENNY SIZED HAIL NEAR INTERSECTION OF HWY 411 AND COUNTY
            ROAD 22.

&&

DCW
Special weather statement, Apr 19, 5:54 PM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
554 PM CDT WED APR 19 2006

ALZ047-192330-
LEE-
554 PM CDT WED APR 19 2006

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR LEE COUNTY UNTIL 630 PM
CDT...

AT 554 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM 6 MILES WEST OF SMITHS...MOVING SOUTHEAST AT 15 MPH.

THIS THUNDERSTORM WILL AFFECT AREAS IN AND NEAR SMITHS THROUGH 630 PM
CDT.

THE PRIMARY THREAT FROM THESE STORMS IS SMALL HAIL. HAIL UP TO ONE
HALF INCH IN DIAMETER...IS POSSIBLE. IF YOU ARE OUTDOORS IN THE
VICINITY OF THESE STORMS...TAKE SHELTER NOW.

10/ARM
Local storm report, Apr 19, 6:52 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
652 PM CDT WED APR 19 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     HAIL             3 NE ODENVILLE          33.72N 86.36W
04/19/2006  E0.75 INCH       ST. CLAIR          AL   PUBLIC

            PENNY SIZED HAIL NEAR ODENVILLE.

0551 PM     HAIL             7 E ODENVILLE           33.69N 86.28W
04/19/2006  E1.00 INCH       ST. CLAIR          AL   EMERGENCY MNGR

            QUARTER SIZED HAIL IN THE WATTSVILLE COMMUNITY ON HWY
            144.

0552 PM     HEAVY RAIN       ROSA                    33.98N 86.51W
04/19/2006  E0.00 INCH       BLOUNT             AL   EMERGENCY MNGR

            WATER COVERING THE ROAD IN ROSA.

0555 PM     TSTM WND DMG     7 E ODENVILLE           33.69N 86.28W
04/19/2006                   ST. CLAIR          AL   EMERGENCY MNGR

            TREES DOWN ON COAL CITY ROAD IN WATTSVILLE COMMUNITY.

0555 PM     HAIL             2 N PELL CITY           33.59N 86.27W
04/19/2006  E1.75 INCH       ST. CLAIR          AL   AMATEUR RADIO

            GOLF BALL SIZED HAIL JUST NORTH OF PELL CITY.

0600 PM     HAIL             RIVERSIDE               33.61N 86.21W
04/19/2006  E1.75 INCH       ST. CLAIR          AL   EMERGENCY MNGR

            GOLF BALL SIZED HAIL IN RIVERSIDE.

0605 PM     FUNNEL CLOUD     PELL CITY               33.56N 86.27W
04/19/2006                   ST. CLAIR          AL   PUBLIC

            FUNNEL CLOUD OVER PELL CITY JUST OFF HWY 78.

0615 PM     HAIL             TALLADEGA               33.43N 86.10W
04/19/2006  E1.75 INCH       TALLADEGA          AL   EMERGENCY MNGR

            GOLF BALL SIZED HAIL IN NORTH TALLADEGA ON HWY 34.

0615 PM     HAIL             RIVERSIDE               33.61N 86.21W
04/19/2006  E1.75 INCH       ST. CLAIR          AL   AMATEUR RADIO

            GOLF BALL SIZED HAIL IN RIVERSIDE.

0616 PM     HAIL             PROVIDENCE              32.34N 87.77W
04/19/2006  E0.88 INCH       MARENGO            AL   EMERGENCY MNGR

            NICKEL SIZED HAIL IN PROVIDENCE.

0628 PM     FUNNEL CLOUD     TALLADEGA               33.43N 86.10W
04/19/2006                   TALLADEGA          AL   EMERGENCY MNGR

            FUNNEL CLOUD JUST SOUTH OF TALLADEGA.

0631 PM     HAIL             TALLADEGA               33.43N 86.10W
04/19/2006  E1.75 INCH       TALLADEGA          AL   AMATEUR RADIO

            GOLF BALL SIZED HAIL IN TALLADEGA.

&&

DCW
Local storm report, Apr 19, 7:02 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
702 PM CDT WED APR 19 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0702 PM     HAIL             PINSON                  33.68N 86.66W
04/19/2006  E1.00 INCH       JEFFERSON          AL   AMATEUR RADIO

            QUARTER SIZED HAIL IN PINSON.

&&

DCW
Local storm report, Apr 19, 7:04 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
704 PM CDT WED APR 19 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     HAIL             TALLADEGA               33.43N 86.10W
04/19/2006  E2.75 INCH       TALLADEGA          AL   AMATEUR RADIO

            BASEBALL SIZED HAIL IN TALLADEGA.

&&

DCW

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 7:09 PM CDTSevere Thunderstorm WarningBMXCoosa66 min
Apr 19, 7:15 PM CDTSevere Thunderstorm WarningBMXShelby60 min
Apr 19, 7:30 PM CDTSevere Thunderstorm WarningBMXBlount60 min
Apr 19, 7:33 PM CDTSevere Thunderstorm WarningBMXWalker57 min
Apr 19, 7:37 PM CDTSevere Thunderstorm WarningBMXTallapoosa53 min
Apr 19, 7:49 PM CDTSevere Thunderstorm WarningBMXTalladega41 min
Apr 19, 7:52 PM CDTSevere Thunderstorm WarningBMXJefferson38 min
Apr 19, 8:13 PM CDTSevere Thunderstorm WarningBMXCoosa62 min
Apr 19, 8:14 PM CDTSevere Thunderstorm WarningBMXShelby61 min
Apr 19, 8:26 PM CDTSevere Thunderstorm WarningBMXWalker49 min
Apr 19, 8:30 PM CDTSevere Thunderstorm WarningBMXJefferson60 min
Apr 19, 9:01 PM CDTSevere Thunderstorm WarningBMXChilton59 min
Apr 19, 9:10 PM CDTSevere Thunderstorm WarningBMXElmore50 min
Apr 19, 9:14 PM CDTSevere Thunderstorm WarningBMXWalker61 min
Apr 19, 9:16 PM CDTSevere Thunderstorm WarningBMXCoosa29 min
Apr 19, 9:38 PM CDTSevere Thunderstorm WarningBMXAutauga52 min
Apr 19, 9:45 PM CDTSevere Thunderstorm WarningBMXCoosa45 min
Apr 19, 10:00 PM CDTSevere Thunderstorm WarningBMXChilton, Elmore45 min
Apr 19, 10:07 PM CDTSevere Thunderstorm WarningBMXMontgomery68 min
Apr 19, 11:00 PM CDTSevere Thunderstorm WarningBMXChilton45 min
Apr 19, 11:14 PM CDTSevere Thunderstorm WarningBMXMontgomery20 min
Apr 20, 2:39 PM CDTSevere Thunderstorm WarningBMXWinston35 min
Apr 20, 2:49 PM CDTSevere Thunderstorm WarningBMXJefferson41 min
Apr 20, 2:58 PM CDTSevere Thunderstorm WarningBMXBlount47 min
Apr 20, 3:25 PM CDTSevere Thunderstorm WarningBMXJefferson65 min
Apr 20, 3:29 PM CDTTornado WarningBMXJefferson27 min
Apr 20, 3:42 PM CDTSevere Thunderstorm WarningBMXBlount63 min
Apr 20, 3:43 PM CDTSevere Thunderstorm WarningBMXSt. Clair62 min
Apr 20, 3:55 PM CDTSevere Thunderstorm WarningBMXEtowah65 min
Apr 20, 4:26 PM CDTFlash Flood WarningBMXJefferson3 hr
Apr 20, 4:26 PM CDTSevere Thunderstorm WarningBMXJefferson49 min
Apr 20, 4:30 PM CDTSevere Thunderstorm WarningBMXCalhoun60 min
Apr 20, 4:39 PM CDTSevere Thunderstorm WarningBMXSt. Clair51 min
Apr 20, 5:02 PM CDTSevere Thunderstorm WarningBMXShelby58 min
Apr 20, 5:05 PM CDTSevere Thunderstorm WarningBMXCherokee, Cleburne25 min
Apr 20, 5:09 PM CDTSevere Thunderstorm WarningBMXJefferson66 min
Apr 20, 5:12 PM CDTSevere Thunderstorm WarningBMXLamar78 min
Apr 20, 5:27 PM CDTSevere Thunderstorm WarningBMXSt. Clair40 min
Apr 20, 6:30 PM CDTSevere Thunderstorm WarningBMXLamar31 min
Apr 20, 6:36 PM CDTSevere Thunderstorm WarningBMXFayette30 min
Apr 20, 6:52 PM CDTSevere Thunderstorm WarningBMXJefferson53 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.